Deakin University
Browse
yang-globalbehavior-2010.pdf (1.86 MB)

Global behavior of two families of nonlinear symmetric difference equations

Download (1.86 MB)
journal contribution
posted on 2010-01-01, 00:00 authored by W Liu, X Yang, Luxing YangLuxing Yang
We mainly investigate the global asymptotic stability and exponential convergence of positive solutions to two families of higher-order difference equations, one of which was recently studied in Stević's paper (2010). A new concise proof is given to a quite recent result by Stević and analogous parallel result of the other inverse equation, which extend related results of Aloqeili (2009), Berenhaut and Stević (2007), and Liao et al. (2009).

History

Journal

Discrete dynamics in nature and society

Volume

2010

Article number

367492

Pagination

1-15

Location

Cairo, Egypt

Open access

  • Yes

ISSN

1026-0226

eISSN

1607-887X

Language

eng

Publication classification

C1.1 Refereed article in a scholarly journal

Copyright notice

2010, Wanping Liu et al.

Publisher

Hindawi Publishing Corporation